VOL. 49 · NO. 1 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (1), (2019)
No abstract available
Articles
J.A. Ellison, K.A. Heinemann, S.R. Lau
Rocky Mountain J. Math. 49 (1), 1-27, (2019) DOI: 10.1216/RMJ-2019-49-1-1
KEYWORDS: wave equation, radiation boundary conditions, initial boundary value problem, domain reduction, distributions, 35L05, 35L50, 60E05, 65M99
Lian-Li Feng, Shou-Fu Tian, Tian-Tian Zhang
Rocky Mountain J. Math. 49 (1), 29-45, (2019) DOI: 10.1216/RMJ-2019-49-1-29
KEYWORDS: Fifth-order nonlinear Schrodinger equation, Darboux transformation, breather waves, rogue waves, solitary waves., 35Q15, 35Q51, 41A60
Timothy Ferguson
Rocky Mountain J. Math. 49 (1), 47-71, (2019) DOI: 10.1216/RMJ-2019-49-1-47
KEYWORDS: extremal problem, regularity, Fock space, Bergman space, density of polynomials, 30H20, ‎46E15
Bruno Leonardo Macedo Ferreira, Ruth Nascimento Ferreira
Rocky Mountain J. Math. 49 (1), 73-78, (2019) DOI: 10.1216/RMJ-2019-49-1-73
KEYWORDS: automorphism, alternative rings, 17A36, 17D05
Arash Ghaani Farashahi
Rocky Mountain J. Math. 49 (1), 79-99, (2019) DOI: 10.1216/RMJ-2019-49-1-79
KEYWORDS: finite field, Galois wavelet group, Galois wavelet representation, Galois wavelet transform, Galois dilation operator, periodic (finite size) data, prime integer, 12E20, ‎42C40, 12F10, 13B05, 20G40, 81R05
Kazuhiro Kawamura
Rocky Mountain J. Math. 49 (1), 101-127, (2019) DOI: 10.1216/RMJ-2019-49-1-101
KEYWORDS: Approximate amenable algebra, Hochschild cohomology, 16W99, 46H99, 55N35
Chun-Yu Lei, Gao-Sheng Liu
Rocky Mountain J. Math. 49 (1), 129-152, (2019) DOI: 10.1216/RMJ-2019-49-1-129
KEYWORDS: Kirchhoff-type equation, nonlinear boundary condition, Critical exponents, concentration compactness principle, 35D30, 35J60, 58J32
Xinfu Li, Shiwang Ma
Rocky Mountain J. Math. 49 (1), 153-170, (2019) DOI: 10.1216/RMJ-2019-49-1-153
KEYWORDS: Critical Choquard equation, positive solution, Pohozaev identity, Ground state solution, radially symmetric, 35J20, 35J60.
Michelle Manes, Bianca Thompson
Rocky Mountain J. Math. 49 (1), 171-197, (2019) DOI: 10.1216/RMJ-2019-49-1-171
KEYWORDS: finite fields, polynomial dynamics, Periodic points, 37P25, 11T06, 37P05
Eder Marinho Martins
Rocky Mountain J. Math. 49 (1), 199-210, (2019) DOI: 10.1216/RMJ-2019-49-1-199
KEYWORDS: $p$-Laplacian radial systems, maximum principle, semipositone problems, 35J47, 35J57, 58J20
Anatoliy Martynyuk, Gani Stamov, Ivanka Stamova
Rocky Mountain J. Math. 49 (1), 211-233, (2019) DOI: 10.1216/RMJ-2019-49-1-211
KEYWORDS: Fractional-like derivative, Lyapunov method, practical stability, boundedness, Manifolds, 34A08, 34D20, 34D35
Sonu Mehla, J. Jena
Rocky Mountain J. Math. 49 (1), 235-245, (2019) DOI: 10.1216/RMJ-2019-49-1-235
KEYWORDS: Singular surface theory, non-ideal gas, axial magnetic field, 76L05, 76W05
Hatem Mejjaoli, Khalifa Trimeche
Rocky Mountain J. Math. 49 (1), 247-281, (2019) DOI: 10.1216/RMJ-2019-49-1-247
KEYWORDS: Riemann-Liouville operator, Riemann-Liouville-Wigner transform, localization operators, admissible wavelets, 33E30, ‎43A32
Amir Mohammadi-Moghaddam, Karim Hedayatian
Rocky Mountain J. Math. 49 (1), 283-305, (2019) DOI: 10.1216/RMJ-2019-49-1-283
KEYWORDS: Convex-cyclicity, $m$-isometry, spherical $m$-isometry, tor­al $m$-isometry, supercyclicity, $d$-tuple, 47A13, 47A16, 47B47
Mehdi Fatehi Nia, Fatemeh Rezaei
Rocky Mountain J. Math. 49 (1), 307-333, (2019) DOI: 10.1216/RMJ-2019-49-1-307
KEYWORDS: IFS, topologically conjugate, Lipschitz function, Hartman-Grobman theorem, diffeomorphism, homeomorphism, structural sta­bil­ity, 34A34, 34D30
Kentaro Saji, Asahi Tsuchida
Rocky Mountain J. Math. 49 (1), 335-354, (2019) DOI: 10.1216/RMJ-2019-49-1-335
KEYWORDS: Bundle homomorphisms, tangent distribution, sin­gu­lar­ities, 57R45, 57R25, 58K05
Back to Top